How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I seem to be having a bit of fizziness in my urine? Is this

Customer Question

I seem to be having a bit of fizziness in my urine? Is this a typical symptom of diseases or conditions?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I have a doctor's appointment at the end of the month. I just noticed during past three days. I take Metformin for Diabetes and Losartin for blood pressure
JA: Is this consistent, or is there some fluctuation in blood pressure?
Customer: My blood pressure is pretty consistent. Do you mean is the fizziness consistent? It does not happen every time...maybe 1 out of four times I urinate
JA: Anything else in your medical history you think the doctor should know?
Customer: No, not really! I am 67 years old, still work in education, and am pretty active
Submitted: 6 months ago.
Category: Medical
Expert:  Dr. David replied 6 months ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 6 months ago.

what do you mean by "fizziness"

are you seeing more bubbles in the toilet after you urinate?

usually these bubbles are not a sign of problems or urinary infection